Asymptotic estimates of hydrodynamic loads in the early stage of water entry of a circular disk

Iafrati, A. and Korobkin, A.A. (2011) Asymptotic estimates of hydrodynamic loads in the early stage of water entry of a circular disk. Journal of Engineering Mathematics, 69 (2-3). pp. 199-224. ISSN 0022-0833

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:24
Last Modified: 21 Apr 2020 16:47
URI: https://ueaeprints.uea.ac.uk/id/eprint/20588
DOI: 10.1007/s10665-010-9411-y

Actions (login required)

View Item View Item